`a`

    September 2007

1

Homogeneous coupled cell networks with s3-symmetric quotient   Pages : 1 - 9

Manuela A. D. Aguiar,  Ana Paula S. Dias,  Martin Golubitsky and Maria Conceição A. Leite

 Abstract       Full Text          

2

A free boundary problem for an elastic material   Pages : 10 - 17

Toyohiko Aiki

 Abstract       Full Text          

3

On a certain degenerate parabolic equation associated with the infinity-laplacian   Pages : 18 - 27

Goro Akagi and Kazumasa Suzuki

 Abstract       Full Text          

4

Solvability of some volterra type integral equations in hilbert space   Pages : 28 - 34

Onur Alp İlhan

 Abstract       Full Text          

5

A necessary and sufficient condition for the existence of periodic solutions of linear impulsive differential equations with distributed delay   Pages : 35 - 43

Jehad O. Alzabut

 Abstract       Full Text          

6

Contour enhancement via a singular free boundary problem   Pages : 44 - 53

Anna Lisa Amadori

 Abstract       Full Text          

7

Second order estimates for boundary blow-up solutions of elliptic equations   Pages : 54 - 63

Claudia Anedda and Giovanni Porru

 Abstract       Full Text          

8

Computation of heteroclinic orbits between normally hyperbolic invariant 3-spheres foliated by 2-dimensional invariant Tori in Hill's problem   Pages : 64 - 74

Lorenzo Arona and Josep J. Masdemont

 Abstract       Full Text          

9

New evolution equations for non-linear water waves in general bathymetry with application to steady travelling solutions in constant, but arbitrary, depth   Pages : 75 - 84

G. A. Athanassoulis and K. A. Belibassakis

 Abstract       Full Text          

10

Optimal design of an optical length of a rod with the given mass   Pages : 85 - 91

Boris P. Belinskiy

 Abstract       Full Text          

11

Energy estimate for the wave equation driven by a fractional Gaussian noise   Pages : 92 - 101

Boris P. Belinskiy and Peter Caithamer

 Abstract       Full Text          

12

Periodic solutions of Birkhoff-Lewis type for the nonlinear wave equation   Pages : 102 - 109

Luca Biasco and Laura Di Gregorio

 Abstract       Full Text          

13

The dirichlet problem for singluar fully nonlinear operators   Pages : 110 - 121

Isabeau Birindelli and Francoise Demengel

 Abstract       Full Text          

14

Asymptotic behavior of time optimal orbital transfer for low thrust 2-body control system   Pages : 122 - 129

Alex Bombrun and Jean-Baptiste Pomet

 Abstract       Full Text          

15

Singular evolution on maniforlds, their smoothing properties, and soboleve inequalities   Pages : 130 - 137

Matteo Bonforte and Gabriele Grillo

 Abstract       Full Text          

16

Landau-Lifschitz-Gilbert equation with applied eletric current   Pages : 138 - 144

Gaël Bonithon

 Abstract       Full Text          

17

Second order optimality conditions with applications   Pages : 145 - 154

B. Bonnard,  J.-B. Caillau and E. Trélat

 Abstract       Full Text          

18

Positive Solutions of second order differential equations with integral boundary conditions   Pages : 155 - 159

Abdelkader Boucherif

 Abstract       Full Text          

19

Asymptotic behavior of solution of hyperbolic problems on a cylindrical domain   Pages : 160 - 169

Bernard Brighi and S. Guesmia

 Abstract       Full Text          

20

Normal form for spatial dynamics in the Swift-Hohenberg equation   Pages : 170 - 180

John Burke and Edgar Knobloch

 Abstract       Full Text          

21

Parabolic problems with varying operators and Dirichlet and Neumann boundary conditions on varying sets   Pages : 181 - 190

Carmen Calvo-Jurado,  Juan Casado-Díaz and Manuel Luna-Laynez

 Abstract       Full Text          

22

Dead cores and bursts for p-Laplacian elliptic equations with weights   Pages : 191 - 200

Elisa Calzolari,  Roberta Filippucci and Patrizia Pucci

 Abstract       Full Text          

23

Numerical solution of a time-dependent Signorini contact problem   Pages : 201 - 211

María Teresa Cao-Rial,  Peregrina Quintela and Carlos Moreno

 Abstract       Full Text          

24

Relaxation approximation of the Kerr model for the impedance initial-boundary value problem   Pages : 212 - 220

Gilles Carbou and Bernard Hanouzet

 Abstract       Full Text          

25

Comparison results for a class of quasilinear evolutionary hemivariational inequalities   Pages : 221 - 229

Siegfried Carl

 Abstract       Full Text          

26

Strongly damped wave equations in $W^(1,p)_0 (\Omega) \times L^p(\Omega)$   Pages : 230 - 239

Alexandre N. Carvalho and Jan W. Cholewa

 Abstract       Full Text          

27

Solve the vehicle routing problem with time windows via a genetic algorithm   Pages : 240 - 249

Yaw Chang and Lin Chen

 Abstract       Full Text          

28

Modeling the motion of a cell population in the extracellular matrix   Pages : 250 - 259

A. Chauviere,  L. Preziosi and T. Hillen

 Abstract       Full Text          

29

Eigenvalues of homogeneous gradient mappings in Hilbert space and the Birkoff-Kellogg theorem   Pages : 260 - 268

Raffaele Chiappinelli

 Abstract       Full Text          

30

Chaotic translation semigroups   Pages : 269 - 276

José A. Conejero and Alfredo Peris

 Abstract       Full Text          

31

Asymptotic behaviour of the solutions of fractional integro-differential equations and some time discretizations   Pages : 277 - 285

Eduardo Cuesta

 Abstract       Full Text          

32

Theoretical optimization of finite difference schemes   Pages : 286 - 293

Claire david@lmm.jussieu.fr David and Pierre Sagaut

 Abstract       Full Text          

33

A new class of parabolic problems connected with Newton's polygon   Pages : 294 - 303

Robert Denk and Leonid Volevich

 Abstract       Full Text          

34

Entropy methods for reaction-diffusion systems   Pages : 304 - 312

Laurent Desvillettes and Klemens Fellner

 Abstract       Full Text          

35

On a free-boundary problem modeling the action of a limiter on a plasma   Pages : 313 - 322

J. I. Díaz and J. F. Padial

 Abstract       Full Text          

36

Asymptotics for 1D flows with time-dependent external fields   Pages : 323 - 333

Bernard Ducomet

 Abstract       Full Text          

37

Uniform estimate of dimension of the global attractor for a semi-discretized chemotaxis-growth system   Pages : 334 - 343

Messoud Efendiev,  Etsushi Nakaguchi and Wolfgang L. Wendland

 Abstract       Full Text          

38

An existence result for a P.D.E. with hysteresis, convection and a nonlinear boundary condition   Pages : 344 - 353

Michela Eleuteri

 Abstract       Full Text          

39

Pricing realized variance options using integrated stochastic variance options in the Heston stochastic volatility model   Pages : 354 - 363

Lorella Fatone,  Francesca Mariani,  Maria Cristina Recchioni and Francesco Zirilli

 Abstract       Full Text          

40

Dynamics in 30species preadtor-prey models with time delays   Pages : 364 - 372

Wei Feng

 Abstract       Full Text          

41

Existence of positive solutions for second order differential equations arising from chemical reactor theory   Pages : 373 - 381

Wenying Feng,  Guang Zhang and Yikang Chai

 Abstract       Full Text          

42

Traveling waves to a reaction-diffusion equation   Pages : 382 - 390

Zhaosheng Feng

 Abstract       Full Text          

43

New discrete analogue of neural networks with nonlinear amplification function and its periodic dynamic analysis   Pages : 391 - 398

Xilin Fu and Zhang Chen

 Abstract       Full Text          

44

Nonlinear degenerate parabolic equations for a thermohydraulic model   Pages : 399 - 408

Takesi Fukao and Masahiro Kubo

 Abstract       Full Text          

45

Existence results for quasilinear hemivariational inequalities at resonance   Pages : 409 - 418

Leszek Gasiński

 Abstract       Full Text          

46

Nonlinear dynamics on centre manifolds describing turbulent floods: k-$\omega$ model   Pages : 419 - 428

D.J. Georgiev,  A. J. Roberts and D. V. Strunin

 Abstract       Full Text          

47

Multiplicity results for a singular and quazilinear equation   Pages : 429 - 435

J. Giacomoni and K. Sreeandh

 Abstract       Full Text          

48

Turing patterns on growing spheres: the exponential case   Pages : 436 - 445

Julijana Gjorgjieva and Jon Jacobsen

 Abstract       Full Text          

49

The thermistor problem with degenerate thermal conductivity and metallic conduction   Pages : 446 - 455

María Teresa González Montesinos and Francisco Ortegón Gallego

 Abstract       Full Text          

50

Optimal control of a nonlinear model of economic growth   Pages : 456 - 466

Ellina Grigorieva and Evgenii Khailov

 Abstract       Full Text          

51

On differential variational inequalities and projected dynamical systems - equivalence and a stability result   Pages : 467 - 476

J. Gwinner

 Abstract       Full Text          

52

Comparisons of eigenvalues of second order elliptic operators   Pages : 477 - 486

François Hamel,  Emmanuel Russ and Nikolai Nadirashvili

 Abstract       Full Text          

53

Nonexistence of global solutions of nonlinear Schrodinger equations in non star-shaped domains   Pages : 487 - 494

Takahiro Hashimoto

 Abstract       Full Text          

54

Lie group study of finite difference schemes   Pages : 495 - 505

Emma Hoarau,  Claire david@lmm.jussieu.fr David,  Pierre Sagaut and Thiên-Hiêp Lê

 Abstract       Full Text          

55

Multi-compartment models   Pages : 506 - 519

Abderrahman Iggidr,  Josepha Mbang,  Gauthier Sallet and Jean-Jules Tewa

 Abstract       Full Text          

56

Scalar conservation law with discontinuous flux in a bounded domain   Pages : 520 - 530

Julien Jimenez

 Abstract       Full Text          

57

On the dynamics of a degenerate damped semilinear wave equation in \mathbb{R}^N : the non-compact case   Pages : 531 - 540

Nikos I. Karachalios and Athanasios N Lyberopoulos

 Abstract       Full Text          

58

On stochastic fractional Volterra equations in Hilbert space   Pages : 541 - 550

Anna Karczewska and Carlos Lizama

 Abstract       Full Text          

59

Existence of periodic solutions for enzyme-catalysed reactions with periodic substrate input   Pages : 551 - 557

Guy Katriel

 Abstract       Full Text          

60

Asymptotic equivalence of dynamic systems on time scales   Pages : 558 - 567

B. Kaymakcalan,  R. Mert and A. Zafer

 Abstract       Full Text          

61

Fixed points and complete lattices   Pages : 568 - 572

Paula Kemp

 Abstract       Full Text          

62

Boundary gradient estimates for subsonic solutions of compressible transonic potential flows   Pages : 573 - 579

Eun Heui Kim

 Abstract       Full Text          

63

Nonlinear semigroup methods in problems with hysteresis   Pages : 580 - 589

Jana Kopfová

 Abstract       Full Text          

64

Exact boundary controllability of Maxwell's equations with weak conductivity in the heterogeneous medium inside a general domain   Pages : 590 - 601

S. S. Krigman

 Abstract       Full Text          

65

Asymptotic behavior of solutions to semilinear wave equations with dissipative structure   Pages : 602 - 613

Hideo Kubo

 Abstract       Full Text          

66

Periodic stability of elliptic-parabolic variational inequalities with time-dependent boundary double obstacles   Pages : 614 - 623

Masahiro Kubo and Noriaki Yamazaki

 Abstract       Full Text          

67

Optimal constants for two point boundary value problems   Pages : 624 - 633

K. Q. Lan and G. C. Yang

 Abstract       Full Text          

68

Nodal properties of radial solutions for a class of polyharmonic equations   Pages : 634 - 643

Monica Lazzo and Paul G. Schmidt

 Abstract       Full Text          

69

Coupling of scalar conservation laws in stratified porous media   Pages : 644 - 654

Laurent Lévi and Julien Jimenez

 Abstract       Full Text          

70

Hamiltonian dynamics of atom-diatomic molecule complexes and collisions   Pages : 655 - 666

F. J. Lin

 Abstract       Full Text          

71

Positive steady state of a food chain system with diffusion   Pages : 667 - 676

Jing Liu,  Xiaodong Liu,  Sining Zheng and Yanping Lin

 Abstract       Full Text          

72

Uniqueness of radially symmetric large solutions   Pages : 677 - 686

Julián López-Gómez

 Abstract       Full Text          

73

Traveling wave solutions of a generalized curvature flow equation in the plane   Pages : 687 - 693

Bendong Lou

 Abstract       Full Text          

74

Positive solutions for a nonlocal fourth order equation of Kirchhoff type   Pages : 694 - 703

To Fu Ma

 Abstract       Full Text          

75

Blow up and decay bounds in guasi linear parabolic problems   Pages : 704 - 712

Monica Marras and Stella Vernier Piro

 Abstract       Full Text          

76

Exponential attractors for a quasilinear parabolic equation   Pages : 713 - 720

Kei Matsuura and Mitsuharu Otani

 Abstract       Full Text          

77

Global convergence of a memory gradient method with closed-form step size formula   Pages : 721 - 730

Nora Merabet

 Abstract       Full Text          

78

Navier-Stokes problems modeled by evolution hemivariational inequalities   Pages : 731 - 740

Stanislaw Migórski and Anna Ochal

 Abstract       Full Text          

79

Limit of kinetic term for a Stefan problem   Pages : 741 - 750

Piotr B. Mucha

 Abstract       Full Text          

80

Almost uniqueness result for reversed variational inequalities   Pages : 751 - 757

Dimitri Mugnai

 Abstract       Full Text          

81

On $L^2$-Boundedness of a $C_0$-Semigroup generated by the perturbed oseen-type operator arising from flow around a rotating body   Pages : 758 - 767

Jiří Neustupa

 Abstract       Full Text          

82

Numerical solution of a non-local elliptic problem modeling a thermistor with a finite element and a finite volume method   Pages : 768 - 778

Christos V. Nikolopoulos and Georgios E. Zouraris

 Abstract       Full Text          

83

Construction of solutions to a global Eikonal equation   Pages : 779 - 783

Chadi Nour

 Abstract       Full Text          

84

Degenerate Hopf instability in oscillatory reaction-diffusion equations   Pages : 784 - 793

Toshi Ogawa

 Abstract       Full Text          

85

Modelling of interfaces in unsaturated porous media   Pages : 794 - 803

Mario Ohlberger and Ben Schweizer

 Abstract       Full Text          

86

Large time behaviour of solutions of nonlinear ode describing hysteresis   Pages : 804 - 813

Takanobu Okazaki

 Abstract       Full Text          

87

Singular boundary value problems, via Sperner's lemma   Pages : 814 - 823

Panos K. Palamides and Alex P. Palamides

 Abstract       Full Text          

88

Regular weak solutions to 3-D Cahn-Hilliard system in elastic solids   Pages : 824 - 833

Irena Pawłow and Wojciech M. Zajączkowski

 Abstract       Full Text          

89

Existence of weak solutions to the Navier-Stokes-Fourier system on Lipschitz domains   Pages : 834 - 843

Lukáš Poul

 Abstract       Full Text          

90

Global attractor for a Klein-Gordon-Schrodinger type system   Pages : 844 - 854

Marilena N. Poulou and Nikolaos M. Stavrakakis

 Abstract       Full Text          

91

Three state relays   Pages : 855 - 863

Oleg Rasskazov and Gary Friedman

 Abstract       Full Text          

92

Reduction principle in the theory of stability of difference equations   Pages : 864 - 874

Andrejs Reinfelds and Klara Janglajew

 Abstract       Full Text          

93

On the influence of the kernel of the bi-harmonic operator on fourth order equations with exponential growth   Pages : 875 - 882

Frédéric Robert

 Abstract       Full Text          

94

Interval oscillation of a second order nonlinear differential equation with a damping term   Pages : 883 - 891

Yuri V. Rogovchenko and Fatoş Tuncay

 Abstract       Full Text          

95

Modelling of thermodynamics of martensitic transformation in shape-memory alloys   Pages : 892 - 902

Tomáš Roubíček

 Abstract       Full Text          

96

Remark on the scattering problem for the Klein-Gordon equation with power nonlinearity   Pages : 903 - 911

Hironobu Sasaki

 Abstract       Full Text          

97

Mountain pass solutions to semilinear problems with critical nonlinearity   Pages : 912 - 919

Ian Schindler and Kyril Tintarev

 Abstract       Full Text          

98

On the unusual Fucik spectrum   Pages : 920 - 926

Natalija Sergejeva

 Abstract       Full Text          

99

Solvability for phase field systems of Penrose-Fife type associated with $p$-laplacian diffusions   Pages : 927 - 937

Ken Shirakawa

 Abstract       Full Text          

100

Waiting time of propagation and the backward motion of interfaces in thin-film flow theory   Pages : 938 - 945

Andrey Shishkov

 Abstract       Full Text          

101

Regular bursting emerging from coupled chaotic neurons   Pages : 946 - 955

Jianzhong Su,  Humberto Perez-Gonzalez and Ming He

 Abstract       Full Text          

102

Numerical solutions for a coupled parabolic equations arising induction heating processes   Pages : 956 - 964

Dong Sun,  V. S. Manoranjan and Hong-Ming Yin

 Abstract       Full Text          

103

Partial flat core properties associated to the $p$-laplace operator   Pages : 965 - 973

Shingo Takeuchi

 Abstract       Full Text          

104

Positive solutions of elliptic equations with a critical oscillatory nonlinearity   Pages : 974 - 981

Kyril Tintarev

 Abstract       Full Text          

105

Conservative numerical scheme in complex arithmetic for coupled nonlinear Schrödinger equations   Pages : 982 - 992

M. D. Todorov and C. I. Christov

 Abstract       Full Text          

106

Sharp regularity of hyperbolic-dominated thermoelastic systems with point control: the clamped case   Pages : 993 - 1004

Roberto Triggiani

 Abstract       Full Text          

107

The changes of air gap in inductive engines as vibration indicator aided by mathematical model and artificial neural network   Pages : 1005 - 1012

Boguslaw Twarog,  Robert Pekala,  Jacek Bartman and Zbigniew Gomolka

 Abstract       Full Text          

108

Crystal dissolution and precipitation in porous media: L$^1$-contraction and uniqueness   Pages : 1013 - 1020

T. L. van Noorden,  I. S. Pop and M. Röger

 Abstract       Full Text          

109

Periodic orbits of tritrophic slow-fast system and double homoclinic bifurcations   Pages : 1021 - 1030

Alexandre Vidal

 Abstract       Full Text          

110

Blow up for some nonlinear parabolic problems with convection under dynamical boundary conditions   Pages : 1031 - 1041

Joachim von Below and Gaëlle Pincet Mailly

 Abstract       Full Text          

111

On the existence of fixed-sign solutions for a system of generalized right focal problems with deviating arguments   Pages : 1042 - 1051

Patricia J.Y. Wong

 Abstract       Full Text          

112

Accounting for the effect of internal viscosity in dumbbell models for polymeric fluids and relaxation of DNA   Pages : 1052 - 1060

Xiao-Dong Yang and Roderick V. N. Melnik

 Abstract       Full Text          

113

Types of solutions and multiplicity results for second order nonlinear boundary value problems   Pages : 1061 - 1069

Inara Yermachenko and Felix Sadyrbaev

 Abstract       Full Text          

114

Seventeen limit cycles bifurcations of a fifth system   Pages : 1070 - 1081

Yunming Zhou,  Desheng Shang and Tonghua Zhang

 Abstract       Full Text